# SDR AUS20020909

- Difficulty date: August 7, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-31-325
- Engine: Lyc TIO540F2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Seized
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK PARTIALLY SEIZED PREVENTING POSITIVE LOCKING.
